Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High pulse rate,i am taking atenol 25mg

I am 26 and my resting pulse is 100. When I ride an exercise bike for 5 minutes my heart rate goes up to 180-190. When I walk on treadmill for 15 minutes my hr is 160. I currently am taking atenol 25mg. What could be causing this to happen?
Asked On : Thu, 18 Feb 2010
Answers:  2 Views:  851
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

dude are you self medicating?! It could be dangerous in cardiovascular disorders to medicate without thorough evaluation by a Physician. Afterall its your heart!

Answered: Fri, 19 Feb 2010
  User's Response

No self medication the doctors keep telling me, We will see you in a month!  I am trying to figure out since the doctors didn't help me they just put a bandaid on Whatever is actually causing this.

Answered: Fri, 19 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor